Annals of Probability
- Ann. Probab.
- Volume 38, Number 2 (2010), 794-840.
Backward SDEs with constrained jumps and quasi-variational inequalities
We consider a class of backward stochastic differential equations (BSDEs) driven by Brownian motion and Poisson random measure, and subject to constraints on the jump component. We prove the existence and uniqueness of the minimal solution for the BSDEs by using a penalization approach. Moreover, we show that under mild conditions the minimal solutions to these constrained BSDEs can be characterized as the unique viscosity solution of quasi-variational inequalities (QVIs), which leads to a probabilistic representation for solutions to QVIs. Such a representation in particular gives a new stochastic formula for value functions of a class of impulse control problems. As a direct consequence, this suggests a numerical scheme for the solution of such QVIs via the simulation of the penalized BSDEs.
Ann. Probab., Volume 38, Number 2 (2010), 794-840.
First available in Project Euclid: 9 March 2010
Permanent link to this document
Digital Object Identifier
Mathematical Reviews number (MathSciNet)
Zentralblatt MATH identifier
Primary: 60H10: Stochastic ordinary differential equations [See also 34F05] 60H30: Applications of stochastic analysis (to PDE, etc.) 35K85: Linear parabolic unilateral problems and linear parabolic variational inequalities [See also 35R35, 49J40]
Kharroubi, Idris; Ma, Jin; Pham, Huyên; Zhang, Jianfeng. Backward SDEs with constrained jumps and quasi-variational inequalities. Ann. Probab. 38 (2010), no. 2, 794--840. doi:10.1214/09-AOP496. https://projecteuclid.org/euclid.aop/1268143533